# SDR SWAA2021083012274

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 6,523 hours, 14,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLTAH FLASHLIGHT FLASHS RED WHEN TESTED / REMOVED & REPALCED R/H AFT EMEY. FLASHLIGHT BATTARY REF AMM 25-64-00. OPS CHECKS GOOD @ THIS TIME.
